# SDR USAA2010121493049

- Difficulty date: December 5, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Part serial: BN131
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - RIGHT AILERON TAB UPPER SURFACE HAS AREA OF DELAMINATION.  REPAIRED RIGHT AILERON TAB UPPER SURFACE IAW B737 SRM 51-70-16.
